| Catalog Number |
129431125 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Not Applicable (3189)
| Date of Event |
04/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address knee pain and instability.Surgeon removed all components, leaving the sleeve and stem implanted.Implants were cemented in place and the knee was closed.Doi: unknown.Dor: (b)(6) 2018.Left knee.
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.